# SDR P5CA9701118

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IN/BD CORE COWL SKIN CRACKED AT AFT LWR EDGE.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER FILLERS AND INSTALLED AND TREATED IAW BOEING SRM 54-30-03 AND 51-30-02.
